# SDR JIKA2014040101

- Difficulty date: March 28, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N698AF
- Make and model: Swrngn SA227AC
- Aircraft serial: AC698
- Aircraft time: 29,936 hours, 42,927 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Condition: Failed
- Location: Lt Wing Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 10 MINUTES AFTER DEPARTURE, DURING CLIMB, LT WING OVERHEAT ANNUNCIATOR ILLUMINATED.  PILOT & CO-PILOT FOLLOWED EMERGENCY PROCEDURES & RETURNED TO DEPARTURE.  AFTER ONE MINUTE WHILE ON APPROACH,  THE LIGHT EXTINGUISHED.  REPLACED THE 350 & 450 DEGREE SWITCHES & THE HOT AIR MIXING VALVE.
